Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A Generalization of Zubov's Method to Perturbed Systems

Title data

Camilli, Fabio ; Grüne, Lars ; Wirth, Fabian:
A Generalization of Zubov's Method to Perturbed Systems.
In: SIAM Journal on Control and Optimization. Vol. 40 (2001) Issue 2 . - pp. 496-515.
ISSN 1095-7138
DOI: https://doi.org/10.1137/S036301299936316X

Related URLs

Abstract in another language

A generalization of Zubov's theorem on representing the domain of attraction via the solution of a suitable partial differential equation is presented for the case of perturbed systems with a singular fixed point. For the construction it is necessary to consider solutions in the viscosity sense. As a consequence maximal robust Lyapunov functions can be characterized as viscosity solutions.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Asymptotic stability; Zubov's method; Robust stability; Domain of attraction; Viscosity solutions
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 23 Feb 2021 09:14
Last Modified: 11 May 2021 11:27
URI: https://eref.uni-bayreuth.de/id/eprint/63324